# SDR GLBA2013022500179

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,333 hours, 42,357 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Part serial: 5753
- Condition: Inoperative
- Location: Flap Motor
- Part time: 8,348 hours, 10,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIG EVENT - PILOT REPORTED SMOKE AND FUMES IN THE CABIN.  MX VISUALLY INSPECTED ACFT, FOUND TO BE FLAP MOTOR.  R & R THE FLAP MOTOR  IAW BMM 27-50-03.  OPS CHECKED GOOD.
